# SDR REXA201200031

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 20,811 hours, 18,446 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Dirty
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO DTW FLAPS FAIL HAPPENED AT 0 DEGREES WHEN TRYING TO SELECT TO 20 DEGREES.  JAM CODES HAVE BEEN DOCUMENTED AND SENT TO MOTOR GROUP AIRSPEED 190 KTS.  PERFORMED FLAP FLEX SHAFT CLEAN & LUBE IAW FLAP LUBE CHECKLIST.  OK FOR SERVICE, OP CHECK GOOD.
